Aa
A
A
Close
Avatar universal
Vaginal Irritation due to depilatory cream
Last night I used NAIR Depilatory cream along my bikini line and it dripped to my vaginal area. Because of this, my labia is extremely red & irritated and burns constantly (even though I was quick to wash it off as soon as it dripped!)It burns even more when I urinate.

Is there an over the counter remedy to soothe the area? I'm in major discomfort! Thanks!
Cancel
5 Answers
5 Answers
Page 1 of 1
Avatar universal
I would say using a cold wash cloth could help alleviate some discomfort... it is a chemical burn and all first aid advises against putting any salve or ointment on it, but I would think pure aloe might be ok... make sure it is pure aloe, with no alcohol or vaseline in it.

I have aloe plant in my home, if you do also, breaking off a leaf and squeezing some of it out and applying it should help.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I did the SAME thing a few weeks back.. and NOTHING helped.. (sorry!) It finally went away.. oh and it hurt when I pee'd! SO, I wiped with wet wipes (I have little ones at home - so I had some) but a cold washcloth sounds like it would work at least for temporary relief.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
pure aloe is watery and doesn't hold in heat... that's why suggested that... sorry i can't help
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
This happened to me! Use the cold wet cloths, a little aloe's okay, but that tends to keep heat in. My EMT friend told me not to use aloe for any type of burn- it only gives the illusion of soothing. the pain will eventually go away...ouch...I'm sorry this happened to you. Good luck!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
it happened to me, too- but after a couple times of using it on that area the irritation doesn't happen anymore- and if it does it only lasts an hour tops....and i have a nice smooth puss hehe- been using it for over a year now on that area and no long-term effects....am looking for info on any possible ones, tho
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
2020005 tn?1417986816
Blank
KTowne commented on renae176's status
10 hrs ago
2020005 tn?1417986816
Blank
KTowne commented on KTowne's status
11 hrs ago
5575813 tn?1452484685
Blank
Hollus commented on photo
12 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
4851940 tn?1385441629
Blank
United Kingdom
1340994 tn?1374197577
Blank
Raleigh, NC
134578 tn?1455656688
Blank
973741 tn?1342346373
Blank
Avatar universal
Blank
136956 tn?1425609872
Blank
Mississauga, ON
Women's Health Community Resources